# SDR UIEA2016010800006

- Difficulty date: January 8, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,930 hours, 16,478 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING FUEL CROSS FEED, LT AFT FUEL PUMP PRESS LIGHT FAILED TO ILLUMINATE WITH PUMP SWITCH OFF.  COULD NOT DUPLICATE ON GND.  OPERATIONS CHECK FUEL BOOST LT AFT GOOD IAW AMM 28-22-03.
